MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LYNX SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION LYNX SYSTEM; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068503000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Micturition Urgency (1871)
Date of Event 12/22/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a lynx system device was implanted into the patient during a boston scientific lynx mid-urethral sling + cystoscopy procedure performed on (b)(6) 2017, for the treatment of mixed incontinence.During this operation, the anterior vaginal wall was somewhat atrophic and felt somewhat scarred and adherent suggestive of mild idiopathic fibrosis.Lidocaine with epinephrine was injected around the urethra.There were no complications, and the patient was in stable condition at the end.On (b)(6) 2022, the patient underwent transvaginal mesh excision and intradetrusor onabotulinumtoxina injection procedure due to vaginal mesh exposure and overactive bladder.Examination showed a 1-1.5cm transverse area of a vaginal mesh exposure at the level of the mid urethra.This extended from just right of the midline to slightly left of the midline and represented the distal edge of the mesh sling.The mesh arms were transected and sent to pathology.Inspection of the wound bed did not identify any injury to the bladder or urethra.Bladder botox injection was then performed.A total of 100 units of botox diluted in 10ml of injection grade saline were injected and a total of 15 injections were utilized.The bladder was drained and reinspected with excellent hemostasis.The patient was awakened and taken to the recovery room in stable condition.
 
Additional Manufacturer Narrative
Block b3 date of event: date of event was approximated to (b)(6) 2017, the implant date, as no event date was reported.Block e1: this event was reported by the patient's legal representation.The implant surgeon is: dr.(b)(6).Assistant: dr.(b)(6).(b)(6).Block h6: imdrf patient codes e2006 and e1304 capture the reportable events of vaginal mesh exposure at the level of the mid urethra and overactive bladder.Imdrf impact codes f1905 and f1901 capture the reportable events of mesh excision and bladder botox injection.

Brand Name
LYNX SYSTEM
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17772097
Report Number3005099803-2023-04979
Device Sequence Number7163063
Product Code OTN
UDI-Device Identifier08714729718949
UDI-Public08714729718949
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K020110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/14/2018
Device Model NumberM0068503000
Device Catalogue Number850-300
Device Lot Number0020289678
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2023
Initial Report FDA Received Date09/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/14/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale